| Model Number |
PDVXL5 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two prodisc c vivo implants at levels c5-6 and c6-7 on (b)(6) 2024.Patient was asymptomatic and at a routine follow up it was found that the bottom level had migrated.Surgeon removed both implants on (b)(6) 2024 and fused the patient.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The removed vivo devices were not returned following the removal surgery, therefore no device evaluation could be completed.Imaging was provided that confirmed the implant migration.The implant removals occurred due to implant migration.The submission is 2 of 2 devices involved in this event.
Event or Problem Description
Patient was implanted with two prodisc c vivo implants at levels c5-6 and c6-7 on (b)(6) 2024.Patient was asymptomatic and at a routine follow up it was found that the bottom level had migrated.Surgeon removed both implants on (b)(6) 2024 and fused the patient.